MAUDE Adverse Event Report: NIHON KOHDEN ORANGEMED, LLC NIHON KOHDEN NKV-550 SERIES VENTILATOR SYSTEM; VENTILATOR, CONTINUOUS, FACILITY USE

NIHON KOHDEN ORANGEMED, LLC NIHON KOHDEN NKV-550 SERIES VENTILATOR SYSTEM; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number NKV-550-U
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Nihon kohden orangemed llc will submit a supplemental report if additional information becomes available.
 
Event or Problem Description
It was reported that the ventilator unexpectedly powered off and then restarted (rebooted) while in use on a patient.The registered nurse (rn) observed the event and immediately initiated manual ventilation (bagging).When the respiratory therapist (rrt) had arrived at the bedside, the ventilator had completed its reboot sequence and resumed normal operation.As a precaution, the patient was transitioned to an alternate ventilator.There were no reported alarms associated with the event.No patient harm or adverse clinical impact was reported.A review of the device logs confirmed a momentary cpu reset, with ventilation recovery occurring within 18 seconds.Ventilation resumed successfully using the previous settings after the momentary system restart.It also showed that a 'ventilator restarted' alarm message had been activated.

Brand Name
NIHON KOHDEN NKV-550 SERIES VENTILATOR SYSTEM
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NIHON KOHDEN ORANGEMED, LLC
1800 e. wilshire ave.
santa ana CA 92705
Manufacturer (Section G)
NIHON KOHEN ORANGEMED, LLC
1800 e. wilshire ave.
santa ana CA 92705
Manufacturer Contact
sheryl higgins
1800 e. wilshire ave.
santa ana, CA 92705
949502644
MDR Report Key25364375
Report Number3014631252-2026-00036
Device Sequence Number9847492
Product Code CBK
UDI-Device Identifier00843685100012
UDI-Public(01)00843685100012(11)260331
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K192307
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNKV-550-U
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient EthnicityHispanic